# SDR ASAA2023012541640

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,195 hours, 17,390 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA559879
- Condition: Faulted
- Location: Lt Spar Valve
- Part time: 16,007 hours, 4,686 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE REMAINED ON UNTIL APPROX 40 KTS. GROUNDED - YES.  REMOVED AND REPLACED THE #1 SPAR VALVE ACTUATOR. OPS CHECK GOOD. REF B737-800 AMM 28-22-11. (REF ASA LP 60117307)
